# SDR 2021FA0000054

- Difficulty date: January 27, 2021
- Submitted: February 23, 2021
- Operation: General aviation
- Aircraft: N57PU
- Make and model: Diamon DA 40
- Aircraft serial: 40214
- Aircraft time: 2,834 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: D4171261000
- Condition: Cracked
- Location: Engine
- Part time: 2,834 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POWERPLANT INSPECTION, ENGINE TRUST WAS NOTED TO BE CRACKED AT THE CENTER TRUSS LOCATION WHERE THE NOSE GEAR PUCK ASSEMBLY MOUNTS TO THE ENGINE TRUSS THEN MOUNTS TO THE FIREWALL. 1 TUBE HAS COMPLETELY BROKEN OFF WHILE THE ADJACENT TUBE IS ABOUT TO FAIL WITH A VISUAL CRACK PRESET. THESE TWO TUBES AND GUSSET PLATE ACT AS A REINFORCEMENT WHERE THE NOSE GEAR PUCK ASSEMBLY MOUNTS TOO.
